# SDR 08FDEA02059A

- Difficulty date: May 28, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 37,044 hours, 19,756 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A53984654200
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD - CRACK IN THE SKIN AT INTERIOR OF A HOLE (AT 3 O'CLOCK) IN   THE APU DUCT FLANGE ATTACHMENT.   AFT PRESSURE BULKHEAD SKIN WAS REPAIRED AS PER EA 6-5310-121644.
